# SDR CALA2025061805652

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 67,348 hours, 29,356 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE FWD OF RIGHT PACK INLET NO EVIDENCE VISIBLE IN PACK INLET DUCT, NEED TO RUN RIGHT PACK OFF APU BLEED TO ENSURE NO ODOR PRESENT REF LOG PAGE 5219952 FOR ECS SYSTEM LEVEL A DECONTAMINATION PER BIRD STRIKE INSPECTION PROCEDURES
